# SDR IPXA2020101761380

- Difficulty date: September 30, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,162 hours, 16,351 cycles
- System (JASC): 5323 · Fuselage Internal Stairs
- Part: Stiffener
- Part number: NCA6042163
- Condition: Corroded
- Location: Bs 459
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C CORROSION ON FWD AVIONICS COMPARTMENT AFT BULKHEAD VERTICAL STIFFENER AT STA 459 JUST BELOW AFT ENTRY DOOR.  REMOVED, FABRICATED, AND INSTALLED STIFFENER IN FWD AVIONICS COMP STA 459, IAW SRM 51-35-01.  (MINOR)
